# SDR DL73S030488

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 54,677 hours, 40,706 cycles
- Engine: Pwa JT8D15A
- Engine time: 75,536 hours, 55,105 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Malfunctioned
- Location: Nr 1 Eng Temp
- Part time: 75,536 hours, 55,105 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 OIL TEMP ERRATIC FLUX PLUS OR MINUS 10 DEGREES  UPPER GREEN BAND, THEN WENT INTO YELLOW BAND.  ALL AREAS PLUS OR MINUS 10 DEGREES.  FLUX STAYED IN YELLOW UP TO 15 MINUTES.  PRECAUTIONARY SHUTDOWN PER POM.  REPLACED OIL TEMP BULB.
